# SDR USAA2010021590374

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601198
- Part serial: 836
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - RIGHT WING NR 6 SLAT INBOARD TRAILING EDGE WEDGE HAS A 4 INCH AREA OF DISBOND.  REPAIRED RIGHT WING NR 6 SLAT INBOARD TRAILING EDGE WEDGE IAW B737 SRM 51-70-10 & 51-30-03.
